Skip to main content
×
×
Home

Finitely generated free Heyting algebras

  • Fabio Bellissima (a1)
Abstract

The aim of this paper is to give, using the Kripke semantics for intuitionism, a representation of finitely generated free Heyting algebras. By means of the representation we determine in a constructive way some set of “special elements” of such algebras. Furthermore, we show that many algebraic properties which are satisfied by the free algebra on one generator are not satisfied by free algebras on more than one generator.

Copyright
References
Hide All
[1]Balbes, R. and Dwinger, P., Distributive lattices, University of Missouri Press, Columbia, Missouri, 1974.
[2]Bellissima, F., Atoms in modal algebras, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, vol. 30 (1984), pp. 303312.
[3]Bellissima, F., An effective representation for finitely generated free interior algebras, Algebra Universalis (to appear).
[4]Burris, S. and Sankappanavar, H. P., A course in universal algebra, Springer-Verlag, New York, 1981.
[5]Kripke, S., Semantical analysis of intuitionistic logic. I, Formal systems and recursive functions (proceedings of the eighth logic colloquium, Oxford, 1963; Crossley, J N. and Dummett, M.A.E., editors), North-Holland, Amsterdam, 1965, pp. 92130.
[6]McKinsey, J. C. C. and Tarski, A., On closed elements in closure algebras, Annals of mathematics, set. 2, vol. 47 (1946), pp. 122162.
[7]Nishimura, I., On formulas in one variable in intuitionistic propositional calculus, this Journal, vol. 25 (1960), pp. 327331.
[8]Rasiowa, H., An algebraic approach to non-classical logics, North-Holland, Amsterdam, 1974.
[9]Rigér, L. [Rieger], Zamétka o t. naz. svobodnyh algébrah c zamykaniámi, Czechoslovak Mathematical Journal, vol. 7(82) (1957), pp. 1620.
[10]Šehtman, V. B., Rieger-Nishimura lattices, Soviet Mathematics—Doklady, vol. 19 (1978) pp. 10141018.
[11]Urquhart, A., Free Heyting algebras, Algebra Universalis, vol. 3 (1973), pp. 9497.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 5 *
Loading metrics...

Abstract views

Total abstract views: 109 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 16th August 2018. This data will be updated every 24 hours.